| Catalog Number |
109218 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
09/22/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that 6 months after three dental implants were installed in patient's maxile it was verified their non- osseointegration.Fifteen (15) ncm of primary stability was achieved and immediate load was not executed.The patient presented bone type iv.